# SDR ANCF20231205037

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N956AV
- Make and model: Airbus A320-214
- Aircraft serial: 6050
- Aircraft time: 24,290 hours, 16,133 cycles
- Engine: Cfmint CFM565B43
- Engine time: 24,290 hours, 16,133 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

02-DIC-2023  WO 17504734 HARD LANDING PLEASE CHECK CONDITION OF AIRCRAFT LDW WAS 59800 KGS APROX CVR AND FDR CBS WERE PULL IAW AMM 05-51-11-200-004-C, DUE REV O1 NOV 2023, INSPECTION AFTER HARD LANDING OR A HARD OVERWEIGHT LANDING FOR AIRCRAFT WITH FDIMU LOAD REPORT 15 INCLUDED IN SOFTWARE 10TVSW2 OR 10TVSW5, ITEMS 3.A / 3.B / 3.E / 3.F / 3.G.1.A / 3.J / 3.L.1.B AND 3.M WERE PERFORMED IAW AMM 05-51-11-200-004C INSPECTION AFTER HARD LANDING OR A HARD OVERWEIGHT WAS PERFORMED. IAW LOAD REPORT 15 COD CBD 4620 NZKPI OF 1.83 AND AIB DOSSIER REF: 81320332 CONFIRM HARD LANDING.
